# SDR USAA951376

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 SQUARE INCHES OF CORROSION AT T-CAP FLOOR BEAM STATION 947 RBL 9.  REMOVED CORRODED SECTION OF T-CAP.  SPLICED IN NEW SECTION OF T-CAP.  REPAIRED PER SRM 53-10-9.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
